# SDR AALA202504073705

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 70,161 hours, 33,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR ASSIST BOTTLE LOW PSI. MAINTENANCE SERVICED DOOR BOTTLE AS REQUIRED. LEAK CHECK GOOD. IAW AMM 52-10-00.
